# SDR SWAA022145

- Difficulty date: September 16, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 63,834 hours, 63,293 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: FCA410383
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, DURING CLIMB, ALL F/O'S INSTRUMENT LIGHTS INOP, ALSO WINDSHEAR AND RT AFT FUEL PRESS LIGHTS ILLUMINATED.  REMOVED AND REPLACED R4 RELAY PER MM.
